KIT | KIT-Bibliothek | Impressum | Datenschutz

The positive invariant set of the differential equation on Banach space

Volkmann, Peter; Lin, Yiping

Abstract:
A sufficient condition for the existence of a positive invariant set to a differential equation in a Banach space is given, which improves a theorem of M. Nagumo.


Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Fakultät für Mathematik – Mathematisches Institut I (Math. Inst. I)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 1998
Sprache Englisch
Identifikator ISSN: 1002-0942
KITopen-ID: 107698
Erschienen in Annals of differential equations
Verlag University
Band 14
Seiten 267-270
Erscheinungsvermerk Ann. of differential equations 14 (1998) S. 267-270.
Bemerkung zur Veröffentlichung Sonderdrucknummer 99S26
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page